# SDR UIEA9940

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Part time: 75,003 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON SKIN CRACKED NAC 235 R/S.  EDGE OF PRE-COOLER EXHAUST DUCT OPENING EDGE.  STIFFENER NR 3 RT SIDE.  REPAIRED PER TLS BKK-99-0069RE, 99-0064RE, 99-0063RE.  8130-3 ISSUED.  (X)
